# SDR SWIA202053632

- Difficulty date: September 6, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Pax Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL FWD CLOSING FITTING HAS EVIDENCE OF CORROSION.  C-CHECK RO 10/22/2020.  PAX DOOR SILL FWD CLOSING FITTING HAS 100% MATERIAL LOSS DUE TO PITTING CORROSION.  REMOVED AND INSTALLED NEW PAX DOOR SILL FWD CLOSING FITTING, REF CRJ 700.  COMPLETED FORM M-337.  SEE CONTINUATION CARD FOR DETAILS.
